Alert archive / Massachusetts / Freeze Watches in 2016

Freeze Watch 1, NWS Boston/Norton, MA

October 10, 2016Hampden County, Hampshire County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this freeze watch at Oct 10, 2016, 3:56 AM EDT for Hampden County, Hampshire County, Worcester County, Massachusetts. It took effect at Oct 11, 2016, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2016, 3:56 AM EDT (07:56 UTC)
In effect from
Oct 11, 2016, 2:00 AM EDT
Expired
Oct 10, 2016, 3:45 PM EDT
In force
Issued by
NWS Boston/Norton, MA

Counties Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 110 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze watch went out at Oct 10, 3:32 AM EDT, 24 minutes earlier.

Area forecast discussion, Oct 10, 3:32 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
332 AM EDT Mon Oct 10 2016

.SYNOPSIS...

High pressure builds over the region with seasonably cool
temperatures early week with some moderation by midweek.
Expect dry weather and seasonable temperatures through most of
this week. The exception to that may be Thursday, when a cold
front should cross our region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Upper trough lingers over New England this morning but moves off
to the east this afternoon. The associated cold pool will allow a
period of good mixing this morning and midday, drawing on the
stronger winds aloft for northerly gusts. Winds in the mixed layer
will be 25-35 knots, possibly 40 knots over the Cape and Islands.

As the cold pool moves off to the east this afternoon, winds
should diminish. Mixing reaches to 925 mb and possibly a little
higher. Temps at that level support max sfc temps of 55 to around
60. Very dry air will be in place with dew points in the 30s.

Main uncertainty will be potential for ocean effect clouds in the
northerly flow moving down across Cape Cod. This may delay
clearing, or bring a brief clearing followed by more clouds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...

Tonight... High pressure builds east with model consensus showing
a light pressure gradient over at least western and central
sections, and possibly reaching Eastern MA after midnight. Clear
skies and light winds will mean radiational cooling in the
interior. Even Eastern sections may get a few hours of radiation
if the winds die down on time.  Early Monday morning temperatures
upstream are in the 30s and low 40s. A few cold spots are near 30.
Project this to our area for tonight. We nudged guidance a couple
of degrees colder.

Temperatures at or a little below freezing are possible in the
interior, mainly Central and Western MA. We are issuing a Freeze
Watch for the parts of this area that have not already had a
freeze. The remainder of our interior zones will have a Frost
Advisory. This includes Washington County RI because of its
interior northwest section.

Tuesday... High pressure in place with clear skies and light wind.
Temps aloft will warm up a few degrees, although mixing will be a
little more shallow. Expect temps to climb into the 60s most
spots.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* a Series of high pressures brings dry, near seasonable weather
  most of this week

The forecast remains remarkably quiet through this portion of the
forecast. Our region will be under the influence of two high
pressures for much of this week. The first moves east from the
Maritimes mid week, with the second arriving from the west on
Friday.

Our only chance for more rainfall looks to be late Thursday into
Thursday evening. This is when a low pressure moving through Quebec
will bring a cold front through our region. The latest guidance
continues to highlight the lack of moisture with this front.  It is
now appearing more likely this front will pass through with dry
weather for most of southern New England.

Temperatures will warm to seasonable or even above normal levels
through Thursday. The cold front moving through Thursday will drop
temperatures back below normal for Friday into next weekend.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/... High confidence

VFR through the period. North winds gusting 25 to 40 knots this
morning will diminish later today.

Possible areas of IFR in valley fog late tonight.

KBOS TAF...High confidence in TAF. North winds gusting to 25 knots
today.

KBDL TAF...High confidence in TAF.

Outlook /Tuesday Night through Friday/...

High confidence. VFR. Low risk for IFR or MVFR conditions in fog or
marine stratus Wednesday night into Thursday morning.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today through Tuesday...High confidence.

Today...

North winds gusting 25 to 40 knots except 25-30 knots over the
more sheltered Narragansett Bay and Boston Harbor areas. Gale
Warnings and Small craft advisories continue. Low risk for near
storm force gusts on the open waters. Seas peak at 7 to 12 ft on
the outer waters this morning.

Diminishing SSE swell along the South Coast today. Swell heights
of 5-6 feet will lower to 3-4 feet this afternoon. Expect a
moderate rip current risk today.

Winds diminish this afternoon as high pressure moves closer and as
the stronger gusts move farther offshore. Gales will likely
convert to Small Craft Advisories through the afternoon.

Tonight and Tuesday...

High pressure builds over the waters. Expect the diminishing of
winds to continue with gusts 20-30 knots tonight and less than 20
knots on Tuesday. Seas will also subside with the outer waters
below 5 feet on Tuesday.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Winds diminish Tuesday in Tuesday night as a high pressure builds
over the waters. Winds increase once more Thursday night into
Friday as colder moves over the waters behind a cold front.

The more significant issue is how quickly seas will subside,
especially across the outer coastal waters. Matthew and Nicole have
generated a lot of southeast swell, which should be impacting the
outer coastal waters all of this week. Small craft advisories may be
necessary for a portion of this time, particularly on the outer
waters.

&&

.CLIMATE...

Temperatures should remain above record low levels. Of the Big 4
climate sites, BDL would have the best chance of approaching a
record but is expected to remain a few degrees above.

As reference, here are the values for tonight/Tuesday morning.

BOS 32 in 1979
PVD 26 in 1980
BDL 29 in 1989
ORH 27 in 1989, 1972, 1929

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until noon EDT today for MAZ022-023.
     Wind Advisory until 2 PM EDT this afternoon for MAZ024.
RI...None.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ231>234.
     Small Craft Advisory until 5 PM EDT this afternoon for ANZ230-
     236.
     Gale Warning until 2 PM EDT this afternoon for ANZ235-237-251.
     Gale Warning until 8 PM EDT this evening for ANZ250-254>256.

&&

SYNOPSIS...WTB/Belk
NEAR TERM...WTB/Belk
SHORT TERM...WTB
LONG TERM...Belk
AVIATION...WTB/Belk
MARINE...WTB/Belk
CLIMATE...
Hazardous weather outlook, Oct 9, 4:34 PM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
434 PM EDT SUN OCT 9 2016

CTZ002>004-MAZ002>021-026-RIZ001>008-102045-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
434 PM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...RHODE
ISLAND AND ALL OF MASSACHUSETTS EXCEPT FOR BERKSHIRE COUNTY...AND
THE CAPE AND ISLANDS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED
TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH
COAST.

HIGH PRESSURE AND LIGHT NORTH WINDS WILL LEAD TO GOOD RADIATIONAL
COOLING CONDITIONS MONDAY NIGHT. THIS COULD RESULT IN A WIDESPREAD
FROST, WITH SOME AREAS POSSIBLY GETTING A HARD FREEZE. THIS WILL
NEED TO BE MONITORED OVER THE NEXT DAY OR SO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ024-102045-
NANTUCKET MA-
434 PM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NANTUCKET.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED
TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-023-102045-
BARNSTABLE MA-DUKES MA-
434 PM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPE COD AND MARTHAS
VINEYARD.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED
TO CONTINUE THROUGH MONDAY. ROUGH SURF IS EXPECTED...ALONG WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS...ESPECIALLY ALONG THE SOUTH
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ254>256-102045-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
434 PM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS A LOW RISK FOR STORM FORCE GUSTS LATE TONIGHT INTO MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ235-237-251-102045-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
434 PM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

SOUTHEASTERLY SWELL ASSOCIATED WITH MATTHEW AND NICOLE IS EXPECTED
TO CONTINUE THROUGH MONDAY. ROUGH SEAS ARE EXPECTED AT A
MINIMUM...ESPECIALLY ACROSS THE OUTER COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-102045-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
434 PM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-102045-
BOSTON HARBOR-NARRAGANSETT BAY-
434 PM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231>234-102045-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
434 PM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Local storm report, Oct 9, 10:00 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1000 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0754 PM     NON-TSTM WND GST 2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M58 MPH          NANTUCKET          MA   ASOS

0755 PM     HIGH SUST WINDS  2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M46 MPH          NANTUCKET          MA   ASOS

0814 PM     NON-TSTM WND GST EDGARTOWN               41.39N  70.51W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0822 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M61 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

&&

WTB
Local storm report, Oct 10, 12:07 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1207 AM EDT MON OCT 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0740 PM     NON-TSTM WND DMG EDGARTOWN               41.38N  70.53W
10/09/2016                   DUKES              MA   AMATEUR RADIO

            TREE DOWN ON WEST TISBURY ROAD NEAR HYE ROAD.

0754 PM     NON-TSTM WND GST 2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M58 MPH          NANTUCKET          MA   ASOS

0755 PM     HIGH SUST WINDS  2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M46 MPH          NANTUCKET          MA   ASOS

0755 PM     NON-TSTM WND DMG EASTHAM                 41.83N  69.97W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            LARGE BRANCHES DOWN ACROSS NAUSET ROAD.

0801 PM     NON-TSTM WND DMG TRURO                   42.00N  70.07W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            SMALL TREE DOWN ON ROUTE 6 BY OLD NORTH CEMETERY.

0814 PM     NON-TSTM WND GST EDGARTOWN               41.39N  70.51W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0822 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M61 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0943 PM     NON-TSTM WND DMG NEW BEDFORD             41.66N  70.94W
10/09/2016                   BRISTOL            MA   AMATEUR RADIO

            TWO LARGE BRANCHES DOWN ON SIDEWALK ALONG ROCKDALE
            AVENUE.

1015 PM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
10/09/2016                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON HOUSE ON BARTLETT ROAD.

1031 PM     NON-TSTM WND DMG MARION                  41.70N  70.76W
10/09/2016                   PLYMOUTH           MA   AMATEUR RADIO

            12-14 INCH DIAMETER TREE DOWN ON POINT ROAD.

1043 PM     NON-TSTM WND DMG BOURNE                  41.73N  70.61W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON SANDWICH ROAD.

1047 PM     NON-TSTM WND DMG DENNIS                  41.73N  70.20W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON OLD COUNTY WAY.

&&

FIELD
Local storm report, Oct 10, 12:26 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1226 AM EDT MON OCT 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0740 PM     NON-TSTM WND DMG EDGARTOWN               41.38N  70.53W
10/09/2016                   DUKES              MA   AMATEUR RADIO

            TREE DOWN ON WEST TISBURY ROAD NEAR HYE ROAD.

0754 PM     NON-TSTM WND GST 2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M58 MPH          NANTUCKET          MA   ASOS

0755 PM     HIGH SUST WINDS  2 ESE NANTUCKET         41.26N  70.07W
10/09/2016  M46 MPH          NANTUCKET          MA   ASOS

0755 PM     NON-TSTM WND DMG EASTHAM                 41.83N  69.97W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            LARGE BRANCHES DOWN ACROSS NAUSET ROAD.

0801 PM     NON-TSTM WND DMG TRURO                   42.00N  70.07W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            SMALL TREE DOWN ON ROUTE 6 BY OLD NORTH CEMETERY.

0814 PM     NON-TSTM WND GST EDGARTOWN               41.39N  70.51W
10/09/2016  M58 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0822 PM     NON-TSTM WND GST AQUINNAH                41.33N  70.80W
10/09/2016  M61 MPH          DUKES              MA   HAM RADIO

            HAM RADIO

0857 PM     NON-TSTM WND DMG ASHBY                   42.68N  71.82W
10/09/2016                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON WESTBOUND LANE OF ROUTE 119.

0943 PM     NON-TSTM WND DMG NEW BEDFORD             41.66N  70.94W
10/09/2016                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON GARDNER STREET... TWO LARGE BRANCHES DOWN
            ON SIDEWALK ALONG ROCKDALE AVENUE.

0949 PM     NON-TSTM WND DMG WAREHAM                 41.75N  70.72W
10/09/2016                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON RT. 28 AT AUNT MARYVILLE LANE. ALSO TREE
            DOWN ON A HOUSE - SHOWN BY TV MEDIA - ON UNSPECIFIED
            STREET.

1015 PM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
10/09/2016                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON HOUSE ON BARTLETT ROAD.

1031 PM     NON-TSTM WND DMG MARION                  41.70N  70.76W
10/09/2016                   PLYMOUTH           MA   AMATEUR RADIO

            12-14 INCH DIAMETER TREE DOWN ON POINT ROAD.

1043 PM     NON-TSTM WND DMG BOURNE                  41.73N  70.61W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON SANDWICH ROAD.

1047 PM     NON-TSTM WND DMG DENNIS                  41.73N  70.20W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON OLD COUNTY WAY.

1057 PM     NON-TSTM WND DMG WELLFLEET               41.93N  70.03W
10/09/2016                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON ROUTE 6 AT OLD TRURO ROAD.

&&

WTB/GAF

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 3:56 AM EDTFrost AdvisoryBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Worcester29 hr
Oct 10, 3:45 PM EDTFreeze WarningBOXHampden, Hampshire, Worcester17 hr
Oct 10, 3:54 PM EDTSmall Craft AdvisoryBOX11 hr

Nearby

Freeze Watches in Massachusetts, 2016Every freeze watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.